This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Anyone tried mirapex for depression? I intend to give it a try.
I've had trials on so many things. Parnate has helped in the past but it loses its effectiveness after 3 months. I suspect it is shifting my circadian rythym.
With regard to
the use of mirapex for depression, I have not heard of anyone using it. There
is certainly a rationale for using it, since it is a dopamine agonist and
other drugs with dopamine enhancing properties are used for depression, ie
Wellbutrin. However, the use of mirapex in healthy, nonparkinsonian patients
has not been studied and using it in this fashion would certainly be outside
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.